# SDR AALA202208124027

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A300*
- Aircraft serial: 4957
- Aircraft time: 34,553 hours, 13,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT ON R4 CABIN ENTRY DOOR IS INOPERATIVE. MAINTENANCE RE-SEATED EMERGENCY LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-11 AND AMM 33-51-00.
